MathSciNet Relay Station
MathSciNet bibliographic data
MR2607681 62E17 (60C05 60F05)
Zacharovas, V.; Hwang, H.-K. A Charlier-Parseval approach to Poisson approximation and its applications. Lith. Math. J. 50 (2010), no. 1, 88–119.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement